# SDR ASOA20151208059

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 37,137 hours, 21,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE FORWARD LT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE R & R BULB WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
